Modular neural networks for non-linearity recovering by the approximation Haar

Search this Article

Author(s)

    • HASIEWICZ Z
    • Institute of Engineering Cybernetics, Wroclaw University of Techtnology

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(10), 1107-1133, 2000-12-01

References:  56

Codes

  • NII Article ID (NAID)
    10008964161
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top